Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 73, NWS Miami, FL

September 20, 2022Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Sep 20, 2022, 5:36 PM EDT for Broward County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 20, 2022, 5:36 PM EDT (21:36 UTC)
Expired
Sep 20, 2022, 6:00 PM EDT
In force
24 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Broward County, FL

The radar

The Miami radar (KAMX), 56 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2008 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2008 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WUUS52 KMFL 202136
SVRMFL
FLC011-202200-
/O.NEW.KMFL.SV.W.0073.220920T2136Z-220920T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
536 PM EDT Tue Sep 20 2022

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  South central Broward County in southeastern Florida...

* Until 600 PM EDT.

* At 536 PM EDT, a severe thunderstorm was located over East Toll
  Gate On Alligator Alley, or 12 miles northwest of Pembroke Pines,
  and is nearly stationary.

  HAZARD...60 mph wind gusts and torrential rainfall.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Pembroke Pines, Davie, Sunrise, Weston and East Toll Gate On
  Allioreg and tator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2618 8036 2602 8036 2602 8054 2618 8054
TIME...MOT...LOC 2136Z 066DEG 2KT 2611 8050 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ATV
1 follow-up statement
187 
WWUS52 KMFL 202155
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
555 PM EDT Tue Sep 20 2022

FLC011-202204-
/O.EXP.KMFL.SV.W.0073.000000T0000Z-220920T2200Z/
Broward FL-
555 PM EDT Tue Sep 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BROWARD COUNTY
WILL EXPIRE AT 600 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 2618 8036 2602 8036 2602 8054 2618 8054
TIME...MOT...LOC 2154Z 066DEG 2KT 2611 8051 

$$

ATV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 3:00 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Sep 20, 3:00 PM EDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Miami FL
300 PM EDT Tue Sep 20 2022

...New SHORT TERM, LONG TERM, AVIATION, MARINE, BEACHES...

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 257 PM EDT Tue Sep 20 2022

The two ridges of high pressure over the Great Plains and the
Atlantic continue to be the main features for today and tomorrow as
this helps keep hefty moisture over South Florida. The mid-level
ridge will begin to spill over Florida today and assist in turning
the flow more E/NE along with the cyclonic flow around Hurricane
Fiona helping create that as well. Winds will be pretty light both
aloft and near the surface today, evidenced by the lack of an upper
level jet (150-300mb winds at 10-15kts from the 12Z sounding) and
the aforementioned ridging. The same goes for tomorrow but Fiona's
effects should lead to some breezier low level winds. PWATs are
expected to be pretty high around 2 inches again and this morning's
12Z sounding confirms that too as it shows 2.06 inches. Therefore,
this setup suggests slower moving convection while becoming
scattered to numerous once again for today as showers and storms
begin to develop in the late morning and afternoon hours. Convective
coverage will then increase as the day goes on. The increase in
showers and storms will be assisted by the sea and gulf breezes too
and where these breezes collide would enhance some low-level
convergence. CAPE values are expected to be 500-1000 J/kg higher
than yesterday, so there will be a chance for an isolated severe
threat. Mesoscale models are hinting that the strongest storms would
be along the sea/gulf breeze convergence which would likely by
accompanied by heavy rain and a chance for strong wind gusts. This
risk is most likely over the interior.

Overall, the biggest concerns for today and tomorrow will be
localized flooding potential as many areas are saturated from rain
in previous days. In addition, lightning and increased wind gusts
from thunderstorm outflows will be possible as well. Most areas will
see temperatures peak in the upper 80s again. The high moisture
content will also result in heat indices in the upper 90s to near
100, but a few spots could hit the low 100s.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 257 PM EDT Tue Sep 20 2022

Although Major Hurricane Fiona will pass several hundred miles to
the east of our region, the periphery influences of the system will
allow for subsidence to occur over our region. Sinking motion and
induced northerly flow will allow for the advection of drier
continental airmass into the region, which will usher in drier
conditions compared to the current short term period. There still
may be enough residual low-level moisture in the boundary layer to
allow for a few showers and isolated thunderstorms to develop each
afternoon with peak diurnal heating. Temperatures will reach the
lower 90s each afternoon across the area before cooling off into the
low 70s across inland areas with middle to upper 70s expected along
both coasts.

An interesting period begins this weekend as forecast model guidance
continues to depict the erosion of ridging over the region with a
weak frontal boundary dragging southward across the Florida
peninsula. As this boundary gradually washes out over the peninsula,
surface wind flow in the warm sector of the boundary will allow for
moisture to pool just south of the boundary. Thus, increasing rain
chances will be possible on Saturday and Sunday as moisture
advection courtesy of southerly flow will act to enhance
precipitable water values across our region. Uncertainty still
remains rather high for this portion of the forecast due to
continued differences in the guidance in regards to timing and the
intensity of the front as it gets closer to the region. High
temperatures during this period will trend a little cooler with max
temperatures remaining in the upper 80s and a few locales remaining
in the low 90s.

By early next week, there are varying model solutions depicting
different potential solutions that could have implications on our
prevailing weather pattern. At this point it is way early to
speculate on model guidance, however it may be a good idea to keep
an watchful eye on the tropics as we approach the upcoming weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 257 PM EDT Tue Sep 20 2022

Winds have picked up as the sea breeze moves its way inland. Few
showers have developed west of the east coast airports and may avoid
the sites even as many showers develop into thunderstorms this
afternoon/evening. VCTS has been kept in place as a result through
the evening before going to VCSH until 02Z tomorrow. VCSH in place
to start the period for PBI due to some extra early enhancement
there. TEMPO group has been issued for APF between 19-22Z as showers
are increasing and thunderstorms appear likely in that time
frame. Gulf breeze at APF turns winds more westerly this afternoon.

&&

.MARINE...
Issued at 257 PM EDT Tue Sep 20 2022

Easterly winds at 5-10kts today start to turn NE and more NNE for
Wednesday and Thursday. Breeziest winds expected on Wednesday as the
outskirts of the flow around Hurricane Fiona reaches the area. Gusts
could hit up to 15-20kts before settling back down for the end of
the week. Wave heights are likely to stay in the 1-3 feet range
through the end of the week. These heights could increase over the
weekend as swell from Hurricane Fiona approaches. In addition,
scattered to numerous showers and storms are expected today and
Wednesday before the region becomes drier to end the week. However,
more rain showers and thunderstorms are possible this weekend.

&&

.BEACHES...
Issued at 257 PM EDT Tue Sep 20 2022

Moderate risk for Palm Beach county persists through the end of the
week with ongoing swell. Once the current swell settles, more swell
arrives on Friday associated with Hurricane Fiona. This could spread
to Broward and Miami-Dade county shores over the weekend. Expect rip
current threats to increase this weekend as a result.

&&

.BEACHES...
Issued at 257 PM EDT Tue Sep 20 2022

A moderate risk of rip currents will remain in place across the Palm
Beaches through the end of the week. The rip current risk may increase
across all Atlantic Coast beaches over the weekend as swells from
Hurricane Fiona push into the Atlantic waters.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  90  77  92 /  20  60  30  40
West Kendall     75  91  74  91 /  20  60  30  40
Opa-Locka        77  90  75  92 /  20  60  30  40
Homestead        76  90  75  90 /  20  50  30  40
Fort Lauderdale  79  90  78  90 /  20  60  30  40
N Ft Lauderdale  78  89  77  90 /  20  60  30  40
Pembroke Pines   77  90  75  90 /  20  60  30  40
West Palm Beach  77  90  75  90 /  20  60  30  40
Boca Raton       77  90  76  91 /  20  50  30  40
Naples           74  90  75  90 /  40  60  30  30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Redman
LONG TERM....Hadi
AVIATION...Redman
Hazardous weather outlook, Sep 20, 10:25 AM EDT, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
1025 AM EDT Tue Sep 20 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
211430-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1025 AM EDT Tue Sep 20 2022

...Scattered to Numerous Thunderstorms Developing Today...
...Localized Flooding Continues to be Possible...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered to numerous thunderstorms will develop
again this afternoon and into the evening hours. The main hazards
will be lightning strikes, gusty winds and heavy rainfall.

Excessive Rainfall: Heavy downpours are possible with the strongest
storms. With storm motion remaining slow, localized flooding is
possible, especially where recent heavy rainfall has occurred.

Wind: The strongest thunderstorms this afternoon could contain
wind gusts in excess of 40 mph.

Rip Currents: A moderate risk of rip currents will continue for
the Palm Beaches.

Waterspouts: A few waterspouts are possible over any of the local
South Florida waters today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Chances of showers and thunderstorms will continue across South
Florida through Wednesday. Gusty winds, frequent lightning,
and heavy rainfall will be possible with the strongest storms.
Localized flooding will also continue to be possible. Chances of
showers and thunderstorms become lower for the end of the week
before increasing again during the upcoming weekend.

Heat index values will continue to be near the triple digits most
days, with the highest values observed over inland areas.

The risk of rip currents may increase across all Atlantic Coast
beaches over the weekend as a northeasterly swell moves into the
Atlantic waters.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 20, 4:09 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
409 PM EDT TUE SEP 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     FUNNEL CLOUD     3 NE WEST PALM BEACH    26.75N 80.03W
09/20/2022                   AMZ650             FL   PUBLIC

            PUBLIC REPORTED A FUNNEL CLOUD (NO CONTACT
            OBSERVED WITH WATER IN VIDEO PROVIDED) JUST
            EAST OF PALM BEACH ISLAND AT 4:04 PM.

&&

HADI
Special weather statement, Sep 20, 4:26 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Miami FL
426 PM EDT Tue Sep 20 2022

FLZ070-071-073-202115-
Inland Broward County FL-Inland Collier County FL-Inland Miami-
Dade County FL-
426 PM EDT Tue Sep 20 2022

...A strong thunderstorm will impact portions of east central Collier
and southern Broward Counties through 515 PM EDT...

At 425 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles north of Dade-Collier Training Airport,
or 32 miles east of Chokoloskee, moving north at 15 mph.

HAZARD...Winds in excess of 30 mph and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miccosukee Indian Reservation, Miccosukee Service Plaza and Big
Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2594 8079 2597 8098 2624 8094 2621 8072
TIME...MOT...LOC 2025Z 189DEG 15KT 2599 8087

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

MFL
Special weather statement, Sep 20, 4:31 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
431 PM EDT Tue Sep 20 2022

FLZ067-071-202100-
Inland Broward County FL-Inland Palm Beach County FL-
431 PM EDT Tue Sep 20 2022

...A strong thunderstorm will impact portions of Broward and south
central Palm Beach Counties through 500 PM EDT...

At 431 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Alligator Alley And Miami
Canal, or 22 miles west of Pembroke Pines, moving southwest at 25
mph.

HAZARD...Winds in excess of 30 mph and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Intersection Alligator Alley And Miami Canal, Mile Marker 30 On
Alligator Alley and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2601 8058 2612 8083 2643 8065 2636 8038
TIME...MOT...LOC 2031Z 037DEG 36KT 2614 8068

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

MFL
Special weather statement, Sep 20, 4:33 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Miami FL
433 PM EDT Tue Sep 20 2022

FLZ073-202115-
Inland Miami-Dade County FL-
433 PM EDT Tue Sep 20 2022

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 515 PM EDT...

At 433 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles east of Fortymile Bend, or 21 miles
northwest of The Redland, moving north at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northern Miami-Dade
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2569 8060 2569 8078 2593 8083 2593 8056
TIME...MOT...LOC 2033Z 171DEG 7KT 2580 8070

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

ATV
Special weather statement, Sep 20, 4:59 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
459 PM EDT Tue Sep 20 2022

FLZ067-071>073-202145-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-
459 PM EDT Tue Sep 20 2022

...A strong thunderstorm will impact portions of northern Miami-Dade,
Broward and south central Palm Beach Counties through 545 PM EDT...

At 458 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 8 miles north of Mile Marker 30 On Alligator
Alley, or 17 miles northwest of Sunrise, moving south at 10 mph.

HAZARD...Winds in excess of 30 mph and torrential rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pembroke Pines, Miramar, Weston, Mile Marker 30 On Alligator Alley,
Intersection Alligator Alley And Miami Canal, Intersection Krome And
U.S. 27, East Toll Gate On Alligator Alley, Intersection I-75 And
U.S. 27 and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2637 8067 2634 8040 2593 8042 2593 8083
      2613 8078
TIME...MOT...LOC 2058Z 008DEG 15KT 2627 8056

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

MFL
Special weather statement, Sep 20, 5:15 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Miami FL
515 PM EDT Tue Sep 20 2022

FLZ073-202145-
Inland Miami-Dade County FL-
515 PM EDT Tue Sep 20 2022

...A strong thunderstorm will impact portions of north central
Miami-Dade County through 545 PM EDT...

At 515 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Miccosukee Resort, or 13 miles west of
Hialeah. This storm was nearly stationary.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Miccosukee Resort.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2575 8044 2575 8061 2594 8060 2594 8042
TIME...MOT...LOC 2115Z 181DEG 4KT 2583 8051

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

ATV

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:32 AM EDTSpecial Marine WarningMFL13 min
Sep 20, 1:38 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Sep 20, 1:55 PM EDTSpecial Weather StatementMFLCollier50 min
Sep 20, 2:42 PM EDTSpecial Weather StatementMFLCollier48 min
Sep 20, 3:02 PM EDTAreal Flood AdvisoryMFLCollier118 min
Sep 20, 3:39 PM EDTSpecial Weather StatementMFLHendry36 min
Sep 20, 4:02 PM EDTSpecial Marine WarningMFL28 min
Sep 20, 4:26 PM EDTSpecial Weather StatementMFLBroward49 min
Sep 20, 4:31 PM EDTSpecial Weather StatementMFLBroward29 min
Sep 20, 4:33 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Sep 20, 4:59 PM EDTSpecial Weather StatementMFLBroward46 min
Sep 20, 5:15 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Sep 20, 5:44 PM EDTSpecial Weather StatementMFLBroward46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.